# SDR SWAA2022102060771

- Difficulty date: October 18, 2022
- Submitted: October 20, 2022
- Operation: Air carrier
- Aircraft: N760SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27874
- Aircraft time: 76,573 hours, 45,667 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rope
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RH OVERWING EXIT EMERGENCY ROPE NOT SECURED PROPERLY / [01] RE-SECURED CABIN RH OVERWING EXIT EMERGENCY ROPE; PER AMM 25-61-10
